MAUDE Adverse Event Report: SOMATEX MEDICAL TECHNOLOGIES GMBH TULOC

SOMATEX MEDICAL TECHNOLOGIES GMBH TULOC
Model Number 271661
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.The device has been discarted by the customer, thus it will not be returned for investigation.
 
Event or Problem Description
It was reported that on an unknown date, during a marking of breast lesion using a tuloc device, a patient had to be operated on twice, due to the device dislocated and was being stuck in the incorrect position.Between the 1st and 2nd procedure approximately 6 weeks transpired.The wire could not be removed from the patient in question as it had shortened after being in the first position.No other information is available.

Brand Name
TULOC
Common Device Name
TULOC
Manufacturer (Section D)
SOMATEX MEDICAL TECHNOLOGIES GMBH
hohenzollerndamm 150/151
berlin, 14199
GM  14199
Manufacturer (Section G)
SOMATEX MEDICAL TECHNOLOGIES GMBH
hohenzollerndamm 150/151
berlin, 14199
GM   14199
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose, alajuela 20102- CRI
CS   20102 CRI
MDR Report Key19795362
Report Number1000408433-2024-00001
Device Sequence Number4149108
Product Code MIJ
UDI-Device Identifier04250195600844
UDI-Public(01)04250195600844(17)290115(11)240116(10)53004
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number271661
Device Catalogue Number271661
Device Lot Number53004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale